Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 45, NWS Fort Worth, TX
NWS Fort Worth, TX issued this river flood warning at Mar 20, 2012, 1:08 AM CDT for Kaufman County, Texas. It took effect at Mar 20, 2012, 12:45 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 20, 2012, 1:08 AM CDT (06:08 UTC)
- In effect from
- Mar 20, 2012, 12:45 PM CDT
- Expired
- Mar 20, 2012, 9:50 AM CDT
- In force
- Issued by
- NWS Fort Worth, TX
- Flood severity
- Minor
County Kaufman County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 95 km from the middle of the area, began a volume at 06:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point East Fork Trinity River near Crandall (CNLT2). The gauge peaked at 11.49 ft at Mar 21, 2012, 1:00 AM CDT.
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 20 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08062000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
763
WGUS44 KFWD 200608
FLWFWD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
108 AM CDT TUE MAR 20 2012
...THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING AREAS IN TEXAS...
EAST FORK TRINITY RIVER AT MCKINNEY AFFECTING COLLIN COUNTY
EAST FORK TRINITY RIVER NEAR CRANDALL AFFECTING KAUFMAN COUNTY
CHAMBERS CREEK NEAR RICE AFFECTING NAVARRO COUNTY
TRINITY RIVER NEAR ROSSER AFFECTING ELLIS AND KAUFMAN COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC139-257-201808-
/O.NEW.KFWD.FL.W.0042.120321T0105Z-120323T1949Z/
/RSRT2.3.ER.120321T0105Z.120322T0000Z.120323T0749Z.NO/
108 AM CDT TUE MAR 20 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLOOD WARNING FOR
THE TRINITY RIVER NEAR ROSSER.
* FROM THIS EVENING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS
CANCELLED.
* AT 1230 AM TUESDAY THE STAGE WAS 4.52 FEET.
* FLOOD STAGE IS 31.0 FEET.
* MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY TUESDAY
EVENING AND CONTINUE TO RISE TO A CREST NEAR 39 FEET BY WEDNESDAY
EVENING. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY FRIDAY AFTER
MIDNIGHT.
* AT 38 FEET WIDESPREAD FLOODING IS POSSIBLE ON FARM AND RANCH LANDS
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI SAT
TRINITY RIVER
ROSSER 31 4.5 TUE 12 AM 37.8 37.9 28.7 14.7
$$
TXC349-201808-
/O.NEW.KFWD.FL.W.0043.120320T1500Z-120324T1312Z/
/RCET2.2.ER.120320T1500Z.120322T0000Z.120324T0112Z.NO/
108 AM CDT TUE MAR 20 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLOOD WARNING FOR
THE CHAMBERS CREEK NEAR RICE.
* FROM THIS MORNING TO SATURDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 1200 AM TUESDAY THE STAGE WAS 8.98 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY LATE TUESDAY
MORNING AND CONTINUE TO RISE TO A CREST NEAR 30 FEET BY WEDNESDAY
EVENING. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY FRIDAY EVENING.
* AT 30 FEET MAJOR OUT OF BANK FLOODING ALONG THE CREEK IS EXPECTED.
FARM AND RANCH INDUSTRIES WILL BE FLOODED. SEVERAL RURAL ROADS
ALONG THE RIVER WILL BE FLOODED.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI SAT
CHAMBERS CREEK
RICE 24 9.0 TUE 12 AM 29.6 29.4 26.8 21.3
$$
TXC085-201808-
/O.NEW.KFWD.FL.W.0044.120320T1033Z-120322T1005Z/
/MCKT2.1.ER.120320T1033Z.120321T0000Z.120321T2205Z.NO/
108 AM CDT TUE MAR 20 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLOOD WARNING FOR
THE EAST FORK TRINITY RIVER AT MCKINNEY.
* FROM EARLY THIS MORNING TO LATE WEDNESDAY NIGHT...OR UNTIL THE
WARNING IS CANCELLED.
* AT 1230 AM TUESDAY THE STAGE WAS 9.72 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY EARLY TUESDAY
MORNING AND CONTINUE TO RISE TO A CREST NEAR 20 FEET BY TUESDAY
EVENING. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY LATE WEDNESDAY
AFTERNOON.
* AT 20 FEET MODERATE OUT OF BANK FLOODING WILL OCCUR ALONG THE RIVER.
FARM AND RANCH LAND WILL FLOOD...ALONG WITH A FEW RURAL ROADS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI SAT
EAST FORK TRINITY RIVER
MCKINNEY 16 9.7 TUE 12 AM 19.4 7.1 5.6 5.2
$$
TXC257-201808-
/O.NEW.KFWD.FL.W.0045.120320T1745Z-120321T1828Z/
/CNLT2.1.ER.120320T1745Z.120321T0000Z.120321T0628Z.NO/
108 AM CDT TUE MAR 20 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLOOD WARNING FOR
THE EAST FORK TRINITY RIVER NEAR CRANDALL.
* FROM THIS AFTERNOON TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING
IS CANCELLED.
* AT 1200 AM TUESDAY THE STAGE WAS 1.87 FEET.
* FLOOD STAGE IS 18.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER SHOULD RISE ABOVE FLOOD STAGE BY TUESDAY
AFTERNOON AND CONTINUE TO RISE TO A CREST NEAR 20 FEET BY TUESDAY
EVENING. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY WEDNESDAY AFTER
MIDNIGHT.
* AT 20 FEET MODERATE OUT OF BANKS FLOODING IS EXPECTED. CAUTION
SHOULD BE EXERCISED NEAR THE RIVER. SEVERAL RURAL ROADS WILL BE
UNDERWATER. FARM AND RANCH LAND NEAR THE RIVER WILL BE FLOODED.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI SAT
EAST FORK TRINITY RIVER
CRANDALL 18 1.9 TUE 12 AM 14.5 3.5 1.8 1.8
$$1 follow-up statement
624
WGUS84 KFWD 201450
FLSFWD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
950 AM CDT TUE MAR 20 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING AREAS IN TEXAS...
ELM FORK TRINITY RIVER NEAR CARROLLTON AFFECTING DALLAS COUNTY
EAST FORK TRINITY RIVER NEAR CRANDALL AFFECTING KAUFMAN COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE CARS THROUGH FLOODED AREAS.
CAUTION IS URGED WHEN WALKING NEAR RIVERBANKS.
STAY TUNED TO NOAA ALL HAZARDS RADIO FOR THE LATEST RIVER FORECASTS.
&&
TXC113-201520-
/O.CAN.KFWD.FL.W.0040.000000T0000Z-120321T0112Z/
/CART2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
950 AM CDT TUE MAR 20 2012
THE FLOOD WARNING IS CANCELLED FOR
THE ELM FORK TRINITY RIVER NEAR CARROLLTON.
* AT 0915 AM TUESDAY THE STAGE WAS 7.96 FEET.
* FLOOD STAGE IS 8 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 8.0 FEET. THE
RIVER WILL CONTINUE TO FALL TO NEAR 4 FEET BY WEDNESDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI SAT
ELM FORK TRINITY RIVER
CARROLLTON 8 8.0 TUE 09 AM 4.4 3.9 3.8 3.8
$$
TXC257-201520-
/O.CAN.KFWD.FL.W.0045.000000T0000Z-120321T1828Z/
/CNLT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
950 AM CDT TUE MAR 20 2012
THE FLOOD WARNING IS CANCELLED FOR
THE EAST FORK TRINITY RIVER NEAR CRANDALL.
* AT 0900 AM TUESDAY THE STAGE WAS 7.31 FEET.
* FLOOD STAGE IS 18 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE BUT CREST BELOW FLOOD
STAGE NEAR 11 FEET TUESDAY EVENING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME WED THU FRI SAT
EAST FORK TRINITY RIVER
CRANDALL 18 7.3 TUE 09 AM 8.0 2.5 1.8 1.8
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this river flood warning went out at Mar 20, 12:45 AM CDT, 23 minutes earlier.
Area forecast discussion, Mar 20, 12:45 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1245 AM CDT TUE MAR 20 2012 .AVIATION... /06Z TAFS/ CONCERNS...THUNDER FIRST FEW HOURS OF TAFS. MAIN LINE OF STORMS HAS PUSHED EAST OF METRO TAF SITES...BUT INTERMITTENT LIGHTNING CONTINUES WITHIN A LARGE AREA OF TRAILING PRECIPITATION. LIGHTNING WILL CONTINUE TO BE LESS FREQUENT THAN EARLIER IN THE EVENT...BUT THUNDER MENTION CONTINUES THROUGH 10Z (5 AM CDT). AIRPORT WEATHER WARNING CURRENTLY THROUGH 08Z (3 AM CDT)...SO WILL ASSESS NEED FOR CONTINUATION BEFORE 09Z AMENDMENTS. STRONG STORMS TRAINING NORTH THROUGH CENTRAL TEXAS WILL LIKELY PASS EAST OF METRO TAF SITES. WITH UPPER SYSTEM LINGERING TO THE WEST...SOUTHERLY FLOW ALOFT WILL PERSIST. AS SUCH...LIGHT RAIN WILL PREVAIL THROUGH THE MORNING PUSH...BUT ANTICIPATE A DIMINISHING LIGHTNING THREAT AS AXIS OF HEAVIER ACTIVITY SHIFTS EAST. LIGHT NORTHERLY WINDS WILL CONTINUE THROUGH MIDDAY. WACO... NEARLY CONTINUOUS HEAVY RAIN WILL IMPACT WACO AS CELLS TRAIN ACROSS THE AREA...WITH POTENTIAL FOR PROLONGED PERIOD OF IFR CIGS/VSBY. TAF IS MORE OPTIMISTIC...BUT AIRPORT IS INACTIVE REGARDLESS. THE LINE WILL GRADUALLY SHIFT EAST OF THE AIRFIELD BEFORE THE TOWER OPENS IN THE MORNING...BUT LINGERING ACTIVITY MAY STILL IMPACT EARLY MORNING ARRIVALS/DEPARTURES. 25 && .PREV DISCUSSION... /ISSUED 403 PM CDT MON MAR 19 2012/ POWERFUL UPPER LOW CONTINUES TO SLOWLY MOVE EAST OUT OF THE FOUR CORNERS REGION THIS AFTERNOON. ONE DISTINCT SHORTWAVE IS ROTATING ACROSS WEST TEXAS NOW AND IS LIKELY PROVIDING LARGE SCALE FORCING FOR ASCENT OVER THE AREA. MOST OF THE THUNDERSTORMS CURRENTLY ONGOING ARE BEHIND A CONVECTIVE OUTFLOW BOUNDARY AND ARE LIKELY SLIGHTLY ELEVATED HOWEVER GIVEN STEEP MID LEVEL LAPSE RATES... LARGE HAIL WILL REMAIN LIKELY. UNFORTUNATELY...IF YOU WANT BEASTLY SURFACE BASED STORMS...THE DEEP NEARLY UNIDIRECTIONAL FLOW DOES NOT HAVE ENOUGH EASTWARD COMPONENT TO KEEP THESE STORMS OUT OF THE COOLER AIR BEHIND THIS BOUNDARY. THIS MAY CHANGE THROUGH THE REMAINDER OF THE AFTERNOON INTO EVENING IF THIS BOUNDARY CONTINUES TO SLOW DOWN. ATMOSPHERE IS SUFFICIENTLY CAPPED EAST OF THE BOUNDARY AND TURBULENT MIXING IS LIKELY AIDING IN PREVENTING LOCAL CONVERGENCE FROM BEING SUFFICIENT FOR SURFACE BASED STORMS AHEAD OF THE MAIN LINE. FOR THE SHORT TERM...AND INTO TONIGHT... HAVE FAVORED A BLEND OF THE AVAILABLE HIGH RESOLUTION CONVECTION ALLOWING MODEL GUIDANCE. WILL SHOW THE MAIN LINE CONTINUING TO MOVE EAST THROUGH THE EVENING. AS NEXT POTENT SHORTWAVE ROTATES AROUND THE BASE OF THE UPPER LOW OUT WEST...NUMEROUS SHOWERS AND THUNDERSTORMS SHOULD DEVELOP AND OVERSPREAD PARTS OF NORTH TEXAS DURING THE OVERNIGHT HOURS. THE MAIN SEVERE WEATHER THREAT WILL LINGER THROUGH THIS EVENING...ALTHOUGH STEEP LAPSE RATES ALOFT WILL SUPPORT A LARGE HAIL THREAT THROUGH THE OVERNIGHT HOURS. WILL HAVE HIGH POPS THROUGH THE OVERNIGHT THEN TAPERING OFF FROM WEST TO EAST DURING THE DAY TUESDAY. AS FOR THE WIND ADVISORY...MIXING OF 50 TO 60KT LLJ PERSISTS THIS EVENING ALTHOUGH THE LLJ WILL SHIFT TO THE NORTHEAST AFTER DARK. WINDS SHOULD DIMINISH AFTER SUNSET ALTHOUGH THEY WILL REMAIN GUSTY THROUGH THE OVERNIGHT HOURS. WILL ALLOW THE WIND ADVISORY TO EXPIRE AT 7. AS FOR THE FLOOD WATCH...HEAVY RAINFALL POTENTIAL CONTINUES THROUGH TUESDAY WITH WIDESPREAD AMOUNTS OF 2 TO 5 INCHES AND ISOLATED AMOUNTS IN EXCESS OF 6 INCHES. WILL CONTINUE WITH THE FLASH FLOOD WATCH...HOWEVER WILL ALLOW IT TO EXPIRE AT 7PM TUESDAY NOW INSTEAD OF MIDNIGHT WEDNESDAY. EXTENDED...MODELS ARE IN BETTER AGREEMENT WITH THE UPPER LOW AND WILL RETAIN SOME LOW POPS INTO WEDNESDAY. UPPER LOW EJECTS EASTWARD LATE WEEK WITH MID LEVEL RIDGING BUILDING INTO THE AREA AND TEMPERATURES WARMING INTO THE 80S. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 49 69 50 73 50 / 30 20 10 10 10 WACO, TX 47 67 48 76 48 / 20 20 10 10 10 PARIS, TX 50 66 48 74 50 / 40 30 10 10 10 DENTON, TX 46 69 46 71 45 / 40 30 10 10 10 MCKINNEY, TX 44 69 47 72 48 / 40 30 10 10 10 DALLAS, TX 51 69 50 74 52 / 30 20 10 10 10 TERRELL, TX 47 70 49 74 50 / 30 20 10 10 10 CORSICANA, TX 48 67 49 75 50 / 20 20 10 10 10 TEMPLE, TX 47 71 47 73 48 / 20 20 10 10 10 MINERAL WELLS, TX 45 67 45 73 47 / 30 20 10 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR TXZ092>095-103>107- 118>123-133>135-144>148-156>162-174-175. && 25/79
Hazardous weather outlook, Mar 19, 4:07 PM CDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 407 PM CDT MON MAR 19 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-201200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 407 PM CDT MON MAR 19 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE OVERNIGHT HOURS. SOME STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. THERE WILL BE A TORNADO THREAT THROUGH LATE EVENING. VERY HEAVY RAINFALL WILL FALL ACROSS MUCH OF NORTH TEXAS. WIDESPREAD RAINFALL AMOUNTS OF 2 TO 5 INCHES WITH ISOLATED AMOUNTS IN EXCESS OF 6 INCHES ARE POSSIBLE. FLASH FLOODING WILL BE LIKELY IN AREAS SUSCEPTIBLE TO FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE MAINLY ACROSS THE EASTERN HALF OF NORTH TEXAS ON TUESDAY. A FEW STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. THE THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL CONTINUE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ACROSS MUCH OF NORTH TEXAS THROUGH THE OVERNIGHT HOURS. DUNN
In the hours before
Local storm report, Mar 20, 12:03 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1203 AM CDT TUE MAR 20 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 PM FLOOD KILLEEN 31.13N 97.73W
03/19/2012 BELL TX EMERGENCY MNGR
MANDATORY EVACUATIONS AT OAK SPRING ESTATES MOBILE HOME
PARK IN W KILLEEN DUE TO NOLAN CREEK FLOODINGLocal storm report, Mar 20, 12:04 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1204 AM CDT TUE MAR 20 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1156 PM FLASH FLOOD WHITE HALL 31.22N 97.45W
03/19/2012 BELL TX EMERGENCY MNGR
FLOODING REPORTED AT SH 36 AND AYCOCK IN WHITEHALLLocal storm report, Mar 20, 12:08 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1208 AM CDT TUE MAR 20 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM FLOOD WINDOM 33.57N 96.00W
03/19/2012 FANNIN TX AMATEUR RADIO
FLOODING REPORTED AT 56 AND WINDHAMLocal storm report, Mar 20, 12:14 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1214 AM CDT TUE MAR 20 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM FLOOD 1 S HONEY GROVE 33.57N 95.92W
03/20/2012 FANNIN TX AMATEUR RADIO
A FEW INCHES OF WATER WAS OVER HIGHWAY 34 APPROXIMATELY
1 MILE SOUTH OF HONEY GROVE. ALSO, FIELDS ALONG THE
HIGHWAY WERE FLOODED.Local storm report, Mar 20, 12:27 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1227 AM CDT TUE MAR 20 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 AM FLASH FLOOD 1 SW WOODWAY 31.51N 97.21W
03/20/2012 MCLENNAN TX TRAINED SPOTTER
WATER COVERING ROADS IN W WACO AROUND HEWITT DR AND
CHAPTEL RD. CARS HAVE FLOODED OUT.Local storm report, Mar 20, 12:54 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1254 AM CDT TUE MAR 20 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1159 PM FLASH FLOOD DALLAS 32.77N 96.78W
03/19/2012 DALLAS TX FIRE DEPT/RESCUE
HIGHWATER RESCUE AT WHITE ROCK CREEK (NORTHWEST HWY AND
LAWTHER)The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 7:25 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 50 min |
| Mar 19, 7:42 PM CDT | Areal Flood Advisory | FWD | Collin | 2 hr |
| Mar 19, 8:05 PM CDT | Areal Flood Advisory | FWD | Dallas, Tarrant | 3 hr |
| Mar 19, 8:10 PM CDT | River Flood Warning | FWD | Delta, Lamar | 19 hr |
| Mar 19, 8:10 PM CDT | River Flood Warning | FWD | Delta, Hopkins | 37 hr |
| Mar 19, 8:15 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell, McLennan | 45 min |
| Mar 19, 8:46 PM CDT | River Flood Warning | FWD | Wise | 58 hr |
| Mar 19, 9:00 PM CDT | Flash Flood Warning | FWD | Collin, Dallas | 4 hr |
| Mar 19, 9:18 PM CDT | Special Weather Statement | FWD | Hill, McLennan | 27 min |
| Mar 19, 9:27 PM CDT | Areal Flood Advisory | FWD | Bell, Coryell, McLennan | 2 hr |
| Mar 19, 9:28 PM CDT | River Flood Warning | FWD | Dallas | 16 hr |
| Mar 19, 9:40 PM CDT | Areal Flood Advisory | FWD | Ellis | 2 hr |
| Mar 19, 9:51 PM CDT | Flash Flood Warning | FWD | Bell, Coryell, McLennan | 3 hr |
| Mar 19, 9:59 PM CDT | Special Weather Statement | FWD | Ellis | 31 min |
| Mar 19, 10:02 PM CDT | Flash Flood Warning | FWD | Rockwall | 3 hr |
| Mar 19, 10:07 PM CDT | Flash Flood Warning | FWD | Fannin | 113 min |
| Mar 19, 10:09 PM CDT | Special Weather Statement | FWD | Falls, Hill, McLennan | 36 min |
| Mar 19, 10:23 PM CDT | Areal Flood Advisory | FWD | Hill | 112 min |
| Mar 19, 10:31 PM CDT | Special Weather Statement | FWD | Limestone, Navarro | 29 min |
| Mar 19, 10:44 PM CDT | River Flood Warning | FWD | Dallas, Tarrant | 22 hr |
| Mar 19, 10:44 PM CDT | River Flood Warning | FWD | Dallas | 11 hr |
| Mar 19, 10:50 PM CDT | River Flood Warning | FWD | Dallas | 4 days |
| Mar 19, 10:53 PM CDT | Areal Flood Advisory | FWD | Hunt, Kaufman | 3 hr |
| Mar 19, 10:58 PM CDT | Special Weather Statement | FWD | Coryell | 32 min |
| Mar 19, 11:32 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 43 min |
| Mar 19, 11:42 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Navarro, Van Zandt | 48 min |
| Mar 19, 11:53 PM CDT | Areal Flood Warning | FWD | Fannin | 10 hr |
| Mar 20, 12:10 AM CDT | Flash Flood Warning | FWD | Hill | 3 hr |
| Mar 20, 12:13 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Hopkins, Hunt, Rains, Van Zandt | 62 min |
| Mar 20, 12:16 AM CDT | Areal Flood Advisory | FWD | Navarro | 119 min |
| Mar 20, 12:40 AM CDT | Flash Flood Warning | FWD | Bell, Falls, McLennan | 3 hr |
| Mar 20, 12:41 AM CDT | Areal Flood Warning | FWD | Coryell | 9 hr |
| Mar 20, 12:50 AM CDT | Flash Flood Warning | FWD | Dallas, Ellis | 3 hr |
| Mar 20, 1:08 AM CDT | Flash Flood Warning | FWD | Navarro | 3 hr |
| Mar 20, 1:08 AM CDT | River Flood Warning | FWD | Ellis, Kaufman | 4 days |
| Mar 20, 1:08 AM CDT | River Flood Warning | FWD | Navarro | 3 days |
| Mar 20, 1:08 AM CDT | River Flood Warning | FWD | Collin | 54 hr |
| Mar 20, 1:16 AM CDT | Special Weather Statement | FWD | Milam | 29 min |
| Mar 20, 1:26 AM CDT | Severe Thunderstorm Warning | FWD | Milam | 49 min |
| Mar 20, 2:04 AM CDT | Flash Flood Warning | FWD | Henderson | 3 hr |
| Mar 20, 2:06 AM CDT | Areal Flood Advisory | FWD | Freestone, Limestone | 114 min |
| Mar 20, 2:09 AM CDT | Severe Thunderstorm Warning | FWD | Falls, Limestone, Milam, Robertson | 51 min |
| Mar 20, 2:54 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Henderson | 36 min |
| Mar 20, 2:57 AM CDT | Special Weather Statement | FWD | Robertson | 33 min |
| Mar 20, 3:11 AM CDT | Areal Flood Advisory | FWD | Leon, Milam, Robertson | 94 min |
| Mar 20, 3:15 AM CDT | River Flood Warning | FWD | Denton | 48 hr |
| Mar 20, 3:17 AM CDT | River Flood Warning | FWD | McLennan | 8 hr |
| Mar 20, 3:17 AM CDT | River Flood Warning | FWD | McLennan | 8 hr |
| Mar 20, 3:17 AM CDT | River Flood Warning | FWD | Coryell | 8 hr |
| Mar 20, 3:18 AM CDT | River Flood Warning | FWD | Hunt | 41 hr |
| Mar 20, 3:18 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 41 hr |
| Mar 20, 3:27 AM CDT | Areal Flood Warning | FWD | Bell, Falls, McLennan | 7 hr |
| Mar 20, 3:43 AM CDT | Areal Flood Warning | FWD | Dallas, Ellis | 7 hr |
| Mar 20, 3:45 AM CDT | Special Weather Statement | FWD | Anderson | 30 min |
| Mar 20, 4:00 AM CDT | Areal Flood Warning | FWD | Navarro | 6 hr |
| Mar 20, 5:24 AM CDT | Areal Flood Warning | FWD | Collin, Denton, Tarrant | 4 hr |
| Mar 20, 7:52 AM CDT | River Flood Warning | FWD | Limestone | 48 hr |
| Mar 20, 7:52 AM CDT | River Flood Warning | FWD | Leon, Robertson | 5 days |
| Mar 20, 7:52 AM CDT | River Flood Warning | FWD | Bell | 12 hr |
| Mar 20, 8:21 AM CDT | Areal Flood Warning | FWD | Anderson, Freestone, Henderson, Hunt, Kaufman, Limestone and 3 more | 4 hr |
| Mar 20, 8:41 AM CDT | Areal Flood Warning | FWD | Collin | 4 hr |
| Mar 20, 8:50 AM CDT | Areal Flood Warning | FWD | Johnson | 4 hr |
| Mar 20, 9:16 AM CDT | Areal Flood Warning | FWD | Coryell | 3 hr |
| Mar 20, 9:46 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 9 days |
| Mar 20, 9:46 AM CDT | River Flood Warning | FWD | Collin | 21 hr |
| Mar 20, 9:48 AM CDT | Areal Flood Warning | FWD | Coryell | 3 hr |
| Mar 20, 10:38 AM CDT | River Flood Warning | FWD | Dallas | 4 hr |
| Mar 20, 10:48 AM CDT | River Flood Warning | FWD | Milam | 23 hr |
| Mar 20, 11:47 AM CDT | River Flood Warning | FWD | Dallas | 8 hr |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.